# SDR AALA201905249007

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 44,017 hours, 20,596 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AS GROUNDED: PILOT REPORTS SWEET ODOR (LIKE DE-ICE FLUID) DETECTED BY F/A'S AND CABIN. MAINTENANCE ACCOMPLISHED CARD 26L00021001 A320F SMOKE ODOR FUMES INTIAL TROUBLESHOOTING, CARD 26L00021002 A320F APU SMOKE ODOR FUMES TROUBLESHOOTING. MAINTENANCE FOUND THE APU GENERATOR LEAKING AT THE SEAL. REMOVED AND REPLACED APU GENERATOR AND SEAL IAW AMM 24-23-51. ACCOMPLISHED J/C 26L00021004 A320F DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM.
